# SDR C2XA01CL043

- Difficulty date: March 1, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N14819
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 156
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: D22924010
- Condition: Dirty
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 3024 THE CREW REPORTED THE LEFT MAIN GEAR HAD UNLOCK LIGHT WHEN THE GEAR WAS RETRACTED.  THE SYSTEM INDICATED NORMAL WHEN THE GEAR IS DOWN.  MAINTENANCE INSPECTED AND CLEANED THE PROXIMITY SENSORS AND PERFORMED OPERATIONAL CHECKS.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
